Yong Moo Chung

Last Updated :2019/11/07

Affiliations, Positions
Graduate School of Engineering, Associate Professor
E-mail
yongmoohiroshima-u.ac.jp

Basic Information

Academic Degrees

  • Doctor of Science, Tokyo Metropolitan University
  • Master of Science, Tokyo Metropolitan University

Research Fields

  • Mathematical and physical sciences;Mathematics;Basic analysis

Research Keywords

  • Lyapunov Exponents
  • Invariant Measure
  • Chaos

Educational Activity

Course in Charge

  1. 2019, Liberal Arts Education Program1, 2Term, Seminar in Basic Mathematics I
  2. 2019, Undergraduate Education, 1Term, Applied Mathematics II
  3. 2019, Graduate Education (Master's Program) , Second Semester, Directed Study in System Cybernetics IB
  4. 2019, Graduate Education (Master's Program) , 2Term, Mathematics I
  5. 2019, Graduate Education (Master's Program) , 2Term, Mathematics I
  6. 2019, Graduate Education (Master's Program) , First Semester, Directed Study in System Cybernetics IA
  7. 2019, Graduate Education (Master's Program) , First Semester, Directed Study in System Cybernetics IIA
  8. 2019, Graduate Education (Master's Program) , Second Semester, Directed Study in System Cybernetics IIB
  9. 2019, Graduate Education (Master's Program) , First Semester, Seminar in System Cybernetics IA
  10. 2019, Graduate Education (Master's Program) , Second Semester, Seminar in System Cybernetics IB
  11. 2019, Graduate Education (Master's Program) , First Semester, Seminar in System Cybernetics IIA
  12. 2019, Graduate Education (Master's Program) , Second Semester, Seminar in System Cybernetics IIB

Research Activities

Academic Papers

  1. Large deviation principle in one-dimensional dynamics (co-author: Juan Rivera-Letelier; Hiroki Takahasi), Inventiones Mathematicae, 218(3), 853-888, 201912
  2. Multifractal formalism for Benedicks-Carleson quadratic maps (co-author: H. Takahasi), Ergodic Theory and Dynamical Systems, 34, 1116-1141, 201408
  3. Large Deviation Principle for Benedicks-Carleson Quadratic Maps (co-author: H. Takahasi), Communications in Mathematical Physics, 315(3), 803-826, 201211
  4. Large deviations on Markov towers, Nonlinearity, 24(4), 1229-1252, 201104
  5. Birkhoff spectra for one-dimensional maps with some hyperbolicity, Stochastics and Dynamics, 10(1), 53-75, 201003
  6. Topological entropy and periodic orbits of saddle type for surface diffeomorphisms (co-author: M. Hirayama), Hiroshima Mathematical Journal, 33(2), 189-196, 200307
  7. Expanding periodic orbits with small exponents, Journal of Difference Equations and Applications, 9(3-4), 337-341, 200304
  8. Topological entropy for differentiable maps of intervals, Osaka Journal of Mathematics, 38(1), 1-12, 200303
  9. Shadowing property of non-invertible maps with hyperbolic measures, Tokyo Journal of Mathematics, 22(1), 145-166, 199906
  10. Topological properties of differentiable maps derived from 2-toral endomorphisms (co-authors: K. Tomioka and N. Aoki), Topology and its Applications, 82, 105-123, 199804
  11. Hausdorff dimension of basic sets for non-invertible maps (co-author: R. Shitamatsu), Mathematica Japonica, 48(2), 291-299, 199804
  12. The largeness of sets of points with non-dense orbit in basic sets on surface, Prodeedings of the American Mathematical Society, 124(5), 1615-1624, 199605
  13. Generecity for C^1 maps on surfaces (co-author: K.B. Lee), Proceedings of the International Conference on Dynamical Systems and Chaos (Hachioji= 1994), 1, 18-20, 199505

External Funds

Acceptance Results of Competitive Funds

  1. KAKENHI, 2012, 2015
  2. KAKENHI, 2005, 2007
  3. KAKENHI, 2016, 2019